Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 31, NWS Springfield, MO

March 12, 2006Camden County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 12, 2006, 9:57 PM CST for Camden County, Missouri. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 9:57 PM CST (03:57 UTC)
Expired
Mar 12, 2006, 11:00 PM CST
In force
63 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Camden County, MO

The radar

The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 10:37 PM CSTTORNADOSunrise Beach, MOPOSSIBLE TORNADO ON THE GROUND NEAR SUNRISE BEACH.
Mar 12, 10:37 PM CSTTORNADOSunrise Beach, MOTORNADO ON THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 11:49 AM CSTTornado WatchSPC10 hr
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
1.5
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 130357
TORSGF
MOC029-130500-
/O.NEW.KSGF.TO.W.0031.060313T0357Z-060313T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  CAMDEN COUNTY IN MISSOURI.

* UNTIL 1100 PM CST.

* AT 953 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 8 MILES NORTH OF HERMITAGE...AND MOVING EAST AT
  70 MPH.

* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
  CAMDEN COUNTY...INCLUDING THE TOWNS OF CLIMAX SPRINGS...
  BARNUMTON...PURVIS...HURRICANE DECK...SUNRISE BEACH AND GREEN BAY
  TERRACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3825 9308 3804 9307 3804 9272 3818 9274

$$

FOSTER
5 follow-up statements
000 
WWUS53 KSGF 130404 RRB
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CST SUN MAR 12 2006

MOC029-130500-
/O.CON.KSGF.TO.W.0031.000000T0000Z-060313T0500Z/
CAMDEN MO-
1004 PM CST SUN MAR 12 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR CAMDEN COUNTY UNTIL 1100
PM CST...

AT 1002 PM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THE TORNADO WAS LOCATED 14 MILES SOUTHEAST OF WARSAW OR JUST WEST OF 
KNOBBY...AND MOVING EAST AT 55 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN CAMDEN
COUNTY...INCLUDING THE TOWNS OF CLIMAX SPRINGS...PURVIS AND SUNRISE
BEACH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3825 9308 3804 9307 3804 9272 3818 9274

$$

FOSTER
000 
WWUS53 KSGF 130429
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CST SUN MAR 12 2006

MOC029-130500-
/O.CON.KSGF.TO.W.0031.000000T0000Z-060313T0500Z/
CAMDEN MO-
1028 PM CST SUN MAR 12 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR CAMDEN COUNTY UNTIL 1100
PM CST...

AT 1024 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THE
TORNADO WAS LOCATED NEAR HERMITAGE...AND MOVING NORTHEAST AT 50 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN CAMDEN
COUNTY...INCLUDING THE TOWNS OF CLIMAX SPRINGS...BARNUMTON AND
PURVIS.

THIS IS A SECOND TORNADIC STORM. TAKE SHELTER NOW

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3825 9308 3804 9307 3804 9272 3818 9274

$$

FOSTER
000 
WWUS53 KSGF 130447 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CST SUN MAR 12 2006

MOC029-130500-
/O.CON.KSGF.TO.W.0031.000000T0000Z-060313T0500Z/
CAMDEN MO-
1046 PM CST SUN MAR 12 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR CAMDEN COUNTY UNTIL 1100
PM CST...

AT 1046 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
A TORNADO LOCATED 10 MILES NORTHWEST OF MACKS CREEK...OR 17 MILES 
NORTHEAST OF HERMITAGE...AND MOVING NORTHEAST AT 50 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN CAMDEN
COUNTY...INCLUDING THE TOWNS OF CLIMAX SPRINGS...BARNUMTON AND
PURVIS.

THIS IS THE SECOND TORNADO TO MOVE INTO CAMDEN COUNTY. TAKE COVER 
NOW

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

LAT...LON 3825 9308 3804 9307 3804 9272 3818 9274

$$

FOSTER
000 
WWUS53 KSGF 130455
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 PM CST SUN MAR 12 2006

MOC029-130500-
/O.CON.KSGF.TO.W.0031.000000T0000Z-060313T0500Z/
CAMDEN MO-
1055 PM CST SUN MAR 12 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR CAMDEN COUNTY UNTIL 1100
PM CST...

AT 1054 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO..  THIS DANGEROUS
STORM WAS LOCATED 8 MILES WEST OF LAURIE...OR 17 MILES NORTHWEST OF
CAMDENTON...AND MOVING NORTHEAST AT 55 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN CAMDEN
COUNTY.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3825 9308 3804 9307 3804 9272 3818 9274

$$

FOSTER
000 
WWUS53 KSGF 130505
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CST SUN MAR 12 2006

MOC029-130515-
/O.EXP.KSGF.TO.W.0031.000000T0000Z-060313T0500Z/
CAMDEN MO-
1105 PM CST SUN MAR 12 2006

...THE TORNADO WARNING FOR CAMDEN COUNTY HAS BEEN ALLOWED TO
EXPIRE...

AT 1103 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3825 9308 3804 9307 3804 9272 3818 9274

$$

FOSTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 8:45 PM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Mar 12, 8:45 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CST SUN MAR 12 2006

.UPDATE...
THUNDERSTORMS ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI ARE
BECOMING MORE ORGANIZED IN TERMS OF ROTATION AND SEVERITY. LATEST
RUC INFORMATION CONTINUES TO SHOW AN OVERALL INCREASE OF 0-1KM
HELICITY IN SOUTHWEST MISSOURI SINCE 7 PM...WITH A SUBSTANTIAL
INCREASE IN SHEAR AND TORNADIC PARAMETERS IN THE SAME AREAS. EXPECT
THE STORMS IN FAR WESTERN MISSOURI AND NORTHEAST OKLAHOMA TO
CONTINUE THEIR INTENSITY IN THE NEXT HOUR OR TWO AND MAY BECOME
TORNADIC IF CONDITIONS WARRANT. JLT

&&

.DISCUSSION...
PREVIOUS DISCUSSION AT 330 PM
VERY DEFINED CONVERGENT ZONE SEEN IN METAR OBSERVATIONS ACROSS
EASTERN KANSAS. DEWPOINTS AHEAD OF THE DRY LINE IN THE 60S OVER
SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. BEHIND THE DRY
LINE...DEWPOINTS ARE IN THE TEENS. THIS WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT FOR US THIS AFTERNOON AND EARLY EVENING.
EXTRAPOLATION OF THE LINE PUTS IT OVER SPRINGFIELD BY 01Z. 18Z SGF
SOUNDING SHOWING A LOADED GUN PROFILE...CAPE VALUES OF 2164
J/KG...WBZ AT 8850 FEET AND -5.8 LIS. GETTING REPORTS OF TORNADOS
AND LARGE HAIL FROM STORMS IN KANSAS AND NORTHERN MISSOURI AND THEY
ARE HEADED THIS WAY.

GFS MOVES THE 850MB LOW THROUGH NORTHEASTERN MISSOURI BY 12Z MONDAY.
AHEAD OF THE LOW...925MB WINDS UP TO 50KTS COVER THE ENTIRE SOUTHERN
PART OF THE STATE.  WE ARE GOING TO SEE SEVERE WEATHER PROGRESSING
THROUGH THE NIGHT. SPC FORECASTING SQUALL LINE DEVELOPMENT OVERNIGHT
AS WELL AND HAVE THE TORNADO WATCH OUT THROUGH 10 PM THIS EVENING.
WOULD NOT BE SURPRISED TO SEE THAT EXTENDED.

ONCE THE LOW MOVES EAST...850MB TEMPS DROP FROM 14C TODAY TO -4C
TOMORROW AFTERNOON. TEMPERATURES SHOULD BECOME MORE SEASONAL MONDAY
AND TUESDAY WITH TEMPERATURE IN THE MID 50S FOR HIGHS.

DID NOT MESS TOO MUCH WITH PREVIOUS FORECAST. DID INTRODUCE CHANCE
THUNDERSTORMS TO THE FORECAST FOR THURSDAY AS A SHORTWAVE MOVES
THROUGH NORTHERN MISSOURI DURING THE DAY. OTHERWISE...JUST FOCUSED
ON THE SHORT TERM. GCC
&&

.AVIATION...

00Z TAFS...DRY LINE STILL HANGING TOUGH OVER EASTERN KANSAS. LATEST
SOUNDING SHOWING THE SUBSIDENCE INVERSION STARTING TO BREAK DOWN. SO
CONVECTION SHOULD BEGIN ACROSS SOUTHERN MISSOURI SHORTLY. STILL
LOOKS LIKE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS COLD
FRONT DOES NOT MAKE ITS WAY THROUGH UNTIL 12Z TOMORROW.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 12, 6:25 PM CST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CST SUN MAR 12 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
625 PM CST SUN MAR 12 2006

...SEVERE WEATHER POSSIBLE THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF
 PRODUCING:

   HAIL TO THE SIZE OF BASEBALLS.
   DAMAGING WINDS IN EXCESS OF 80 MPH.
   TORNADOES...A FEW POTENTIALLY VIOLENT AND LONG LIVED.
   LOCALLY HEAVY RAINFALL.

 AREAS AFFECTED AND TIMING:

  ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THE
  EVENING. THE HIGHEST THREAT AREA WILL BE WEST OF A LINE FROM
  JOPLIN TO NEVADA EARLY THROUGH 9 PM THIS EVENING. SPREADING
  EASTWARD OVER CENTRAL MISSOURI FROM BRANSON TO OSAGE BEACH AROUND
  MIDNIGHT. THEN OVER SOUTHEASTERN AND EASTERN MISSOURI AROUND 3 AM.

  DISCUSSION:

  THUNDERSTORMS WILL BE FOCUSED ALONG A WARM FRONT OVER NORTHERN
  MISSOURI AND ALONG A DRY LINE SITUATED OVER EASTERN KANSAS.
  CURRENTLY...THE DRY LINE IS LOCATED IN EASTERN KANSAS FROM TOPEKA
  SOUTH TO CENTRAL OKLAHOMA. SEVERE THUNDERSTORMS ARE FORMING ALONG
  THIS LINE AND THE LINE WILL SLOWLY MOVE EAST OVERNIGHT. SQUALL
  LINES ARE EXPECTED TO FORM OVER NIGHT AND THE ASSOCIATED
  THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE
  WINDS AND HAS THE POSSIBILITY OF PRODUCING SOME VIOLENT TORNADOES.

  THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. PLEASE REVIEW
  SEVERE WEATHER SAFETY RULES AND MONITOR LOCAL MEDIA AND NOAA
  WEATHER RADIO FOR WATCHES AND WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  ANOTHER STORM SYSTEM WILL MOVE THROUGH THE STATE THURSDAY FOR AN
  INCREASED THREAT OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
  EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GCC

In the hours before

Local storm report, Mar 12, 9:46 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     FUNNEL CLOUD     1 S PIERCE CITY         36.93N 94.00W
03/12/2006                   LAWRENCE           MO   TRAINED SPOTTER

            FUNNEL AND WALL CLOUD REPORTED NEAR HIGHWAYS 97 AND 60
            JUST SOUTH OF PIERCE CITY

&&

JAS
Local storm report, Mar 12, 9:50 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
950 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TORNADO          NEOSHO                  36.87N 94.37W
03/12/2006                   NEWTON             MO   LAW ENFORCEMENT

            TORNADO WAS REPORTED ON THE GROUND JUST NORTH OF HIGHWAY
            60...SOUTHWEST OF NEOSHO

&&

JAS
Local storm report, Mar 12, 9:52 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     OSCEOLA                 38.05N 93.70W
03/12/2006  E70 MPH          ST. CLAIR          MO   LAW ENFORCEMENT

            DIME HAIL ALSO REPORTED.

&&

JAS
Local storm report, Mar 12, 9:54 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          3 NE NEOSHO             36.90N 94.33W
03/12/2006                   NEWTON             MO   LAW ENFORCEMENT

            TORNADO REPORTED NEAR HIGHWAYS 86 AND 71. TORNADO THEN
            LIFTED AT 938 PM.

&&

JAS
Local storm report, Mar 12, 9:55 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     TORNADO          BONA                    37.54N 93.67W
03/12/2006                   DADE               MO   LAW ENFORCEMENT

            DADE COUNTY 911 REPORTED A TORNADO TOUCHED DOWN AND
            LIFTED UP NEAR BONA

&&

JAS
Local storm report, Mar 12, 9:57 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TORNADO          EL DORADO SPRINGS       37.88N 94.02W
03/12/2006                   CEDAR              MO   AMATEUR RADIO

            UPDATE...UNKNOWN NUMBER OF PEOPLE WERE INJURED BUT
            INJURIES WERE REPORTED AS NOT SEVERE AT THE INTERSECTION
            OF 151 AND 800 ROAD.

&&

JAS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 8:07 PM CSTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Mar 12, 8:43 PM CSTSevere Thunderstorm WarningSGFCedar62 min
Mar 12, 8:48 PM CSTTornado WarningSGFCedar, Vernon40 min
Mar 12, 8:51 PM CSTSevere Thunderstorm WarningSGFJasper39 min
Mar 12, 8:53 PM CSTTornado WarningSGFBarton44 min
Mar 12, 9:01 PM CSTTornado WarningSGFMcDonald, Newton55 min
Mar 12, 9:02 PM CSTTornado WarningSGFSt. Clair51 min
Mar 12, 9:20 PM CSTTornado WarningSGFDade37 min
Mar 12, 9:22 PM CSTTornado WarningSGFBenton, Hickory53 min
Mar 12, 9:27 PM CSTSevere Thunderstorm WarningSGFCedar48 min
Mar 12, 9:35 PM CSTTornado Warning EmergencySGFCedar34 min
Mar 12, 9:36 PM CSTTornado WarningSGFBarry, Lawrence54 min
Mar 12, 9:46 PM CSTSevere Thunderstorm WarningSGFJasper44 min
Mar 12, 9:51 PM CSTTornado WarningSGFPolk30 min
Mar 12, 9:59 PM CSTTornado Warning EmergencySGFChristian, Greene, Stone65 min
Mar 12, 10:08 PM CSTTornado WarningSGFHickory44 min
Mar 12, 10:09 PM CSTTornado WarningSGFMorgan66 min
Mar 12, 10:12 PM CSTSevere Thunderstorm WarningSGFBarry63 min
Mar 12, 10:22 PM CSTSevere Thunderstorm WarningSGFVernon38 min
Mar 12, 10:30 PM CSTTornado WarningSGFMiller27 min
Mar 12, 10:37 PM CSTTornado Warning EmergencySGFBarry, Stone39 min
Mar 12, 10:39 PM CSTTornado Warning EmergencySGFWebster66 min
Mar 12, 10:43 PM CSTTornado WarningSGFBenton15 min
Mar 12, 10:46 PM CSTTornado WarningSGFSt. Clair29 min
Mar 12, 10:53 PM CSTTornado WarningSGFTaney67 min
Mar 12, 11:00 PM CSTTornado WarningSGFMorgan60 min
Mar 12, 11:07 PM CSTTornado Warning EmergencySGFWright48 min
Mar 12, 11:13 PM CSTSevere Thunderstorm WarningSGFJasper, Newton32 min
Mar 12, 11:13 PM CSTTornado WarningSGFMiller22 min
Mar 12, 11:15 PM CSTSevere Thunderstorm WarningSGFBenton30 min
Mar 12, 11:25 PM CSTTornado WarningSGFOzark65 min
Mar 12, 11:30 PM CSTSevere Thunderstorm WarningSGFMorgan30 min
Mar 12, 11:36 PM CSTTornado WarningSGFLaclede, Texas40 min
Mar 12, 11:40 PM CSTTornado WarningSGFMorgan35 min
Mar 12, 11:43 PM CSTSevere Thunderstorm WarningSGFLawrence49 min
Mar 12, 11:45 PM CSTSevere Thunderstorm WarningSGFPolk60 min
Mar 12, 11:49 PM CSTTornado WarningSGFPulaski28 min
Mar 12, 11:52 PM CSTSevere Thunderstorm WarningSGFDallas53 min
Mar 12, 11:55 PM CSTSevere Thunderstorm WarningSGFBenton50 min
Mar 12, 11:59 PM CSTTornado WarningSGFHickory28 min
Mar 13, 12:00 AM CSTSevere Thunderstorm WarningSGFDouglas45 min
Mar 13, 12:04 AM CSTTornado WarningSGFDallas20 min
Mar 13, 12:05 AM CSTTornado WarningSGFDent38 min
Mar 13, 12:06 AM CSTTornado WarningSGFBenton20 min
Mar 13, 12:08 AM CSTTornado WarningSGFPhelps37 min
Mar 13, 12:11 AM CSTTornado WarningSGFDouglas, Howell64 min
Mar 13, 12:15 AM CSTSevere Thunderstorm WarningSGFCamden60 min
Mar 13, 12:16 AM CSTSevere Thunderstorm WarningSGFGreene74 min
Mar 13, 12:19 AM CSTTornado WarningSGFGreene49 min
Mar 13, 12:20 AM CSTTornado WarningSGFCamden29 min
Mar 13, 12:41 AM CSTTornado WarningSGFOregon, Shannon64 min
Mar 13, 12:42 AM CSTTornado WarningSGFMiller28 min
Mar 13, 12:46 AM CSTTornado WarningSGFWebster39 min
Mar 13, 12:52 AM CSTTornado WarningSGFMaries42 min
Mar 13, 1:22 AM CSTSevere Thunderstorm WarningSGFWright53 min
Mar 13, 1:59 AM CSTSevere Thunderstorm WarningSGFTexas46 min
Mar 13, 2:07 AM CSTSevere Thunderstorm WarningSGFDent39 min
Mar 13, 2:09 AM CSTTornado WarningSGFOzark39 min
Mar 13, 2:11 AM CSTSevere Thunderstorm WarningSGFTexas34 min
Mar 13, 3:00 AM CSTSevere Thunderstorm WarningSGFHowell45 min
Mar 13, 3:25 AM CSTSevere Thunderstorm WarningSGFOregon65 min

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.